# SDR UALA2011090204732

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER GATE LOWER EDGE CORRODED.  REMOVED LOWER GATE & REMOVED CORROSION PER CMM SM, AND MATERIAL REMAINING IS WITHIN LIMITS.  FILLED AND SMOOTHED AREA AND REINSTALLED GATE ON DOOR PER SM ON NON ROUTINE 24230.
